MAUDE Adverse Event Report: EDWARDS LIFESCIENCES PR SWAN-GANZ; CATHETER, FLOW DIRECTED

EDWARDS LIFESCIENCES PR SWAN-GANZ; CATHETER, FLOW DIRECTED
Model Number SWAN GANZ UNKNOWN
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during use of the catheter, the customer has been having issues with their arterial line readings.Per the customer, after a day or two, the diastolic reading seems to significantly decrease.They estimate that the readings are not accurate approximately eighty percent of the time.To account for the inaccurate values the customer has moved to adding cuffs back to validate measurements as well as using systolic bp as targets for hypotensive patients, instead of map.There was no allegation of patient injury.
 
Additional Manufacturer Narrative
The device evaluation is anticipated.However, the complaint cannot be confirmed without the completion of a product evaluation.A supplemental report will be forthcoming when the investigation is completed.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.
 
Additional Manufacturer Narrative
The device was not returned for evaluation as it was discarded by the facility.Without return of the unit, it is not possible to determine if some damage or defect existed on the unit that could have contributed to the event.The lot number was not provided thus a device history record was not reviewed.As part of the mitigations for "inaccurate values" 100% of the units go through a leak and flow test as well as a balloon inflation and inspection process.

Brand Name
SWAN-GANZ
Common Device Name
CATHETER, FLOW DIRECTED
Manufacturer (Section D)
EDWARDS LIFESCIENCES PR
state rd indus pk 402 km 1.4
anasco
Manufacturer (Section G)
EDWARDS LIFESCIENCES
17200 laguna canyon rd
irvine CA
Manufacturer Contact
erika bonilla
1 edwards way
irvine, CA 92614
MDR Report Key22771436
Report Number2015691-2025-06516
Device Sequence Number9487943
Product Code DYG
UDI-Device Identifier00690103146554
UDI-Public00690103146554
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
NI
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSWAN GANZ UNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2025
Supplement Date Received by Manufacturer09/26/2025
Initial Report FDA Received Date08/11/2025
Supplement Report FDA Received Date09/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown